Alert archive / Kansas / Flash Flood Warnings in 2019

Flash Flood Warning 8, NWS Topeka, KS

May 7, 20195 counties in Kansas

NWS Topeka, KS issued this flash flood warning at May 7, 2019, 1:45 AM CDT for 5 counties in Kansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2019, 1:45 AM CDT (06:45 UTC)
Expired
May 7, 2019, 7:45 AM CDT
In force
6 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Geary County, KS, Morris County, KS, Pottawatomie County, KS, Riley County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 29 km from the middle of the area, began a volume at 06:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 7:38 AM CDTHEAVY RAIN 21 Sse Wilsey, KSSTORM TOTAL.
May 7, 7:47 AM CDTHEAVY RAIN 2.85Alta Vista, KS24 HOUR TOTAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 6.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 790 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
790 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1387 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
263 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted.

400 
WGUS53 KTOP 070645
FFWTOP
KSC061-127-149-161-197-071245-
/O.NEW.KTOP.FF.W.0008.190507T0645Z-190507T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Topeka KS
145 AM CDT Tue May 7 2019

The National Weather Service in Topeka has issued a

* Flash Flood Warning for...
  Geary County in east central Kansas...
  Riley County in northeastern Kansas...
  Morris County in east central Kansas...
  Wabaunsee County in east central Kansas...
  Pottawatomie County in northeastern Kansas...

* Until 745 AM CDT Tuesday.

* At 145 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Manhattan, Junction City, Wamego, Herington, Council Grove, Alma,
  Westmoreland, Eskridge, St. Marys, Ogden, Grandview Plaza, Riley,
  St. George, Maple Hill, White City, Milford, Leonardville, Alta
  Vista, Dwight and McFarland.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

This includes Interstate 70 between mile markers 291 and 345.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3942 9604 3913 9604 3909 9595 3874 9595
      3875 9635 3852 9636 3853 9693 3881 9693
      3881 9689 3887 9689 3887 9693 3898 9693
      3897 9694 3898 9694 3957 9695

$$
3 follow-up statements
400 
WGUS73 KTOP 070751
FFSTOP

Flash Flood Statement
National Weather Service Topeka KS
251 AM CDT Tue May 7 2019

KSC061-070759-
/O.CAN.KTOP.FF.W.0008.000000T0000Z-190507T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Geary-
251 AM CDT Tue May 7 2019

...THE FLASH FLOOD WARNING FOR GEARY COUNTY IS CANCELLED...

The heavy rainfall has ended and flooding is no longer expected to 
pose a threat. Please continue to heed any remaining road closures.

LAT...LON 3942 9604 3913 9604 3909 9595 3874 9595
      3875 9635 3852 9636 3853 9693 3880 9693
      3887 9650 3895 9646 3905 9628 3915 9618
      3919 9664 3924 9694 3957 9695

$$

KSC127-149-161-197-071245-
/O.CON.KTOP.FF.W.0008.000000T0000Z-190507T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Riley-Morris-Wabaunsee-Pottawatomie-
251 AM CDT Tue May 7 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
NORTHERN RILEY...MORRIS...WABAUNSEE AND POTTAWATOMIE COUNTIES...

At 249 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to three inches of rain have already
fallen. Flash flooding is expected to begin shortly.

Some locations that will experience flooding include...
Manhattan, Wamego, Herington, Council Grove, Alma, Westmoreland,
Eskridge, St. Marys, Riley, St. George, Maple Hill, White City,
Leonardville, Alta Vista, Dwight, McFarland, Harveyville, Paxico,
Olsburg and Belvue.

Additional rainfall amounts of a half to one inch are possible in 
the warned area.

This includes Interstate 70 between mile markers 329 and 345.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3942 9604 3913 9604 3909 9595 3874 9595
      3875 9635 3852 9636 3853 9693 3880 9693
      3887 9650 3895 9646 3905 9628 3915 9618
      3919 9664 3924 9694 3957 9695

$$
921 
WGUS73 KTOP 071001
FFSTOP

Flash Flood Statement
National Weather Service Topeka KS
501 AM CDT Tue May 7 2019

KSC127-149-161-197-071245-
/O.CON.KTOP.FF.W.0008.000000T0000Z-190507T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Riley-Morris-Wabaunsee-Pottawatomie-
501 AM CDT Tue May 7 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
NORTHERN RILEY...MORRIS...WABAUNSEE AND POTTAWATOMIE COUNTIES...

At 458 AM CDT, Doppler radar indicated scattered showers and 
thunderstorms across much of the warned area. Rainfall amounts 
Monday night into early this morning of two to three inches have 
fallen in some areas. 

Some locations that may experience flooding include...
Manhattan, Wamego, Herington, Council Grove, Alma, Westmoreland,
Eskridge, St. Marys, Riley, St. George, Maple Hill, White City,
Leonardville, Alta Vista, Dwight, McFarland, Harveyville, Paxico,
Olsburg and Belvue.

This includes Interstate 70 between mile markers 329 and 345.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3942 9604 3913 9604 3909 9595 3874 9595
      3875 9635 3852 9636 3853 9693 3880 9693
      3887 9650 3895 9646 3905 9628 3915 9618
      3919 9664 3924 9694 3957 9695

$$
524 
WGUS73 KTOP 071053
FFSTOP

Flash Flood Statement
National Weather Service Topeka KS
553 AM CDT Tue May 7 2019

KSC149-161-197-071102-
/O.CAN.KTOP.FF.W.0008.000000T0000Z-190507T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Riley-Wabaunsee-Pottawatomie-
553 AM CDT Tue May 7 2019

...THE FLASH FLOOD WARNING FOR NORTHERN RILEY...WABAUNSEE AND
POTTAWATOMIE COUNTIES IS CANCELLED...

Flooding is no longer expected to pose a threat. 

LAT...LON 3853 9686 3868 9687 3877 9655 3877 9639
      3874 9639 3874 9637 3852 9636

$$

KSC127-071245-
/O.CON.KTOP.FF.W.0008.000000T0000Z-190507T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris-
553 AM CDT Tue May 7 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
SOUTHERN MORRIS COUNTY...

At 552 AM CDT, Doppler radar indicated scattered showers across the 
warned area. Rainfall amounts Monday night into early this morning 
of two to three inches have fallen in some areas. 

Some locations that may experience flooding include...
Council Grove, Wilsey, Dunlap, Burdick and Council Grove Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3853 9686 3868 9687 3877 9655 3877 9639
      3874 9639 3874 9637 3852 9636

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at May 6, 11:13 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, May 6, 11:13 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1113 PM CDT Mon May 6 2019

...AVIATION UPDATE...

.UPDATE...
Issued at 958 PM CDT Mon May 6 2019

Elevated thunderstorms have become a little more numerous across
north central KS. I think this trend is likely to continue with
more widespread showers and storms moving east across the area
overnight. Area profiler data shows low level winds at 850MB are
from the south and southeast. Models show this flow is promoting
isentropic upglide across the area. Additionally models indicate
an MCV from the convection off the high plains could lift across
northeast KS through the mid morning hours. So forcing and lift
along with continued low level moisture advection into northern KS
should promote increased coverage of storms. Forecast soundings
from the RAP show steep mid level lapse rates around 7.5 C/km with
reasonable effective bulk shear. So the risk for severe storms
could persist for several more hours. Flooding concerns will also
be on the increase with good moisture advection expected through
the night.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 350 PM CDT Mon May 6 2019

The region enters an active weather pattern starting late this
afternoon through tonight with severe weather and heavy rainfall
the main threats.

Early afternoon water vapor imagery depicted a quasi-zonal flow
WSW flow pattern across the Central Plains early this afternoon
with an upper level trough over the Northern Plains and low-
amplitude ridging across the Southwest Plateau. A cutoff low
making landfall over the California coast will produce a gradual
amplification of this zonal flow pattern throughout the course of
the period, with a more pronounced ridging and SW flow over the
High Plains. At the surface, early morning convection pushed the
effective baroclinic zone to along and south of the I-70 corridor,
but increasing southerly return flow and theta-e advection noted
in GOES-E PWAT imagery, visible satellite data, and surface
observations, will aid in lifting this relatively shallow
convergence zone back northward-- though how far northward remains
somewhat in question. The 19Z surface analysis shows that the
boundary has moved little in the last couple of hours, lending
credence to a more southerly solution taking the boundary to
around or just south of the I-70 corridor during peak heating.

Elevated multi-cell clusters with embedded supercell structures
developed around midday in north-central Kansas and south-central
Nebraska along the nose of the 500-1000 J/kg MUCAPE gradient and
have spread eastward along with this elevated instability/moisture
plume. Multiple reports of large hail have been received from
these storms This convection will aid in a southern reinforcement
and sharpening the boundary. This elevated convection should
persist for much of the afternoon and evening hours with
additional development further south and west closer to the nose
of the MLCAPE plume now located from Salina to Hays. The backing
of the low-level winds along the boundary has resulted in
effective helicity values rising to 200 to 400 m2/s2 and effective
shear values of 30-50 kts, and this environment should persist
and shift gradually east through the late afternoon and evening
hours.

Initially discrete supercells could develop within this corridor,
with a gradual upscale growth with merging cold pools later
tonight. With right-moving supercell motions paralleling the
boundary orientation, any storm that does ride this baroclinic
zone will have an increased risk for producing a tornado,
potentially on the longer-lived side. Additional convection
forming along the Front Range in response to an ejecting H500
shortwave will track eastward on the heels of this first round and
expend in coverage as it interacts with isentropic upglide over
the broad surface to H850 front. With PWATS of 1 to 1.5 inches and
increasing mid-level mixing ratios, the environment will be
primed for multiple rounds of training cells that could drop
several inches of rainfall during the late overnight hours. Have
increased QPF amounts along and south of the I-70 corridor to
account for this likelihood.

This convection may linger throughout the day on Tuesday, though
confidence decreases in its spatio-temporal characteristics. The
cold pools from this convection should usher the boundary
southward into southern Kansas, but more recent model runs are
hinting at the boundary lifting back northward towards the I-70
corridor as lee cyclogenesis intensifies on the Front Range
Tuesday afternoon. Should this latter solution transpire, we will
likely see a renewed severe weather threat along and south of I-70
tomorrow afternoon.

.LONG TERM...(Tuesday night through Monday)
Issued at 350 PM CDT Mon May 6 2019

Tuesday night into Wednesday will continue to see active weather
across the region, with quieter weather to end the week.

Additional rounds of strong to severe thunderstorms are likely
along and south of the warm front Tuesday afternoon and evening
with similar hazards to this afternoon. Additional moisture
transport along and up the front will provide another round of
heavy rainfall Tuesday night into Wednesday morning with one final
round of showers and storms Wednesday afternoon and evening as
the main lee cyclone ejects northeastward. Severe weather will
once again be possible Wednesday afternoon and evening with the
track of the low dictating the threat for tornadoes. The pattern
then cools and dries out for the end of the week as high pressure
builds southward, with the next chance of precipitation coming
over the weekend as as frontal boundary moves through.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1113 PM CDT Mon May 6 2019

There is little change in the forecast thinking. Models showing
moisture advection and isentropic lift should favor widespread
showers and thunderstorms overnight. Think there should be a
break in precip as subsidence behind a shortwave passes overhead
during the late morning and early afternoon. Then the next round
of showers and storms should develop by the evening hours.
Confidence in timing precip is marginal and based more on general
trends. Timing will need to be refined through the forecast
period. There is some potential for restricted CIGS, especially
north of the synoptic sfc boundary. Unfortunately models tend to
show this boundary oscillating near the terminals.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late Wednesday night for KSZ008>012-
020>024-026-034>040-054>056-058-059.

&&

UPDATE...Wolters
SHORT TERM...Skow
LONG TERM...Skow
AVIATION...Wolters
Hazardous weather outlook, May 6, 3:56 PM CDT, 9 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
356 PM CDT Mon May 6 2019

KSZ008>012-020>024-026-034>040-054>056-058-059-072100-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
356 PM CDT Mon May 6 2019

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...This Afternoon and tonight.

Scattered thunderstorms are possible this afternoon and
tonight. A few of the storms may be severe with large hail and
damaging winds the main hazards. Tornadoes are also possible this
afternoon and evening along and south of Interstate 70.
Widespread heavy rainfall may lead to flash flooding tonight as
soils remain saturated across the area.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There will be multiple chances for showers and thunderstorms,
some of which may be strong to severe, Tuesday and continuing
through the middle of the week. Given the wet antecedent
conditions, the risk for flash flooding as well as flooding along
creeks and streams will continue through Wednesday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

KDS

In the hours before

Special weather statement, May 6, 11:28 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Topeka KS
1128 PM CDT Mon May 6 2019

KSZ023-070515-
Pottawatomie-
1128 PM CDT Mon May 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POTTAWATOMIE COUNTY UNTIL
1215 AM CDT...

At 1127 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southeast of Olsburg, moving east at 20 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Wamego, Westmoreland and Louisville.

LAT...LON 3931 9662 3944 9660 3942 9626 3920 9631
TIME...MOT...LOC 0427Z 279DEG 19KT 3937 9655

Baerg
Special weather statement, May 6, 11:52 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Topeka KS
1152 PM CDT Mon May 6 2019

KSZ023-024-038-039-070600-
Wabaunsee-Shawnee-Pottawatomie-Jackson-
1152 PM CDT Mon May 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHAWNEE...
NORTHEASTERN WABAUNSEE...SOUTHEASTERN POTTAWATOMIE AND SOUTHWESTERN
JACKSON COUNTIES UNTIL 100 AM CDT...

At 1152 PM CDT, Doppler radar was tracking a strong thunderstorm near
Louisville, moving east at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Rossville, St. Marys, Belvue, Emmett, Louisville, Delia and Willard.

LAT...LON 3923 9631 3937 9628 3935 9587 3908 9595
TIME...MOT...LOC 0452Z 283DEG 21KT 3929 9633

Baerg
Special weather statement, May 6, 11:54 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Topeka KS
1154 PM CDT Mon May 6 2019

KSZ026-070600-
Jefferson-
1154 PM CDT Mon May 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON COUNTY UNTIL
100 AM CDT...

At 1154 PM CDT, Doppler radar was tracking a strong thunderstorm over
Meriden, moving east at 25 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Oskaloosa, McLouth, Meriden, Ozawkie and Perry Lake.

LAT...LON 3913 9519 3907 9519 3914 9559 3927 9559
      3929 9518 3913 9518
TIME...MOT...LOC 0454Z 275DEG 21KT 3919 9556

Baerg
Special weather statement, May 7, 12:07 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Topeka KS
1207 AM CDT Tue May 7 2019

KSZ036-037-070545-
Geary-Morris-
1207 AM CDT Tue May 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GEARY AND NORTHERN
MORRIS COUNTIES UNTIL 1245 AM CDT...

At 1206 AM CDT, Doppler radar was tracking a strong thunderstorm near
Latimer, moving northeast at 25 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Herington, White City, Dwight, Parkerville and Latimer.

LAT...LON 3867 9693 3877 9693 3897 9669 3876 9648
      3861 9688
TIME...MOT...LOC 0506Z 231DEG 21KT 3871 9686

Baerg
Special weather statement, May 7, 12:53 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Topeka KS
1253 AM CDT Tue May 7 2019

KSZ035-037-070645-
Dickinson-Morris-
1253 AM CDT Tue May 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DICKINSON AND MORRIS
COUNTIES UNTIL 145 AM CDT...

At 1252 AM CDT, Doppler radar was tracking strong thunderstorms 4
miles north of Hillsboro, moving northeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Herington, Council Grove, White City, Hope, Woodbine, Wilsey,
Parkerville, Carlton, Latimer, Council Grove Lake and Burdick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3888 9735 3882 9639 3874 9639 3874 9637
      3872 9637 3853 9654 3852 9657 3852 9693
      3861 9693 3861 9737
TIME...MOT...LOC 0552Z 220DEG 16KT 3842 9723
Special weather statement, May 7, 1:14 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Topeka KS
114 AM CDT Tue May 7 2019

KSZ034-035-070700-
Dickinson-Ottawa-
114 AM CDT Tue May 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR DICKINSON AND SOUTHERN OTTAWA
COUNTIES UNTIL 200 AM CDT...

At 114 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles south of Tescott to 9 miles south of
Gypsum to 4 miles southwest of Lehigh. Movement was east at 35 mph.

Wind gusts around 50 mph will be possible with these storms.

Locations impacted include...
Abilene, Herington, Solomon, Enterprise, Bennington, Hope, Tescott,
Woodbine, Culver, Wells, Manchester, Carlton, Niles and Talmage.

This includes Interstate 70 between mile markers 267 and 282.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3902 9793 3920 9740 3918 9737 3913 9737
      3913 9731 3881 9689 3881 9693 3861 9693
      3861 9737 3896 9737 3897 9793
TIME...MOT...LOC 0614Z 252DEG 31KT 3896 9790 3857 9740 3833 9735

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:10 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Osage29 min
May 6, 7:15 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon45 min
May 6, 7:31 PM CDTSevere Thunderstorm WarningTOPAnderson, Franklin, Osage44 min
May 6, 7:45 PM CDTFlash Flood WarningTOPLyon4 hr
May 6, 8:00 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage45 min
May 6, 8:08 PM CDTAreal Flood AdvisoryTOPCoffey, Osage3 hr
May 6, 8:22 PM CDTFlash Flood WarningTOPCoffey4 hr
May 6, 8:28 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey47 min
May 6, 8:33 PM CDTRiver Flood WarningTOPLyon6 days
May 6, 8:33 PM CDTRiver Flood WarningTOPFranklin, Osage61 hr
May 6, 8:33 PM CDTRiver Flood WarningTOPLyon, Osage53 hr
May 6, 8:33 PM CDTRiver Flood WarningTOPLyon3 days
May 6, 8:33 PM CDTRiver Flood WarningTOPLyon9 days
May 6, 8:33 PM CDTRiver Flood WarningTOPOsage17 hr
May 6, 8:45 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon32 min
May 6, 9:04 PM CDTFlash Flood WarningTOPCoffey4 hr
May 6, 9:43 PM CDTSpecial Weather StatementTOPCloud62 min
May 6, 10:24 PM CDTAreal Flood AdvisoryTOPCloud3 hr
May 6, 10:33 PM CDTSpecial Weather StatementTOPRepublic27 min
May 6, 10:36 PM CDTSpecial Weather StatementTOPCloud24 min
May 6, 11:06 PM CDTSpecial Weather StatementTOPRiley24 min
May 6, 11:10 PM CDTSpecial Weather StatementTOPCloud35 min
May 6, 11:13 PM CDTSpecial Weather StatementTOPRiley32 min
May 6, 11:15 PM CDTSpecial Weather StatementTOPCloud15 min
May 6, 11:28 PM CDTSpecial Weather StatementTOPPottawatomie47 min
May 6, 11:46 PM CDTFlash Flood WarningTOPCloud, Ottawa4 hr
May 6, 11:52 PM CDTSpecial Weather StatementTOPPottawatomie68 min
May 6, 11:54 PM CDTSpecial Weather StatementTOPJefferson66 min
May 7, 12:01 AM CDTAreal Flood AdvisoryTOPClay, Pottawatomie, Riley, Washington3 hr
May 7, 12:07 AM CDTSpecial Weather StatementTOPMorris38 min
May 7, 12:53 AM CDTSpecial Weather StatementTOPDickinson, Morris52 min
May 7, 1:09 AM CDTSevere Thunderstorm WarningTOPMorris26 min
May 7, 1:14 AM CDTSpecial Weather StatementTOPDickinson46 min
May 7, 1:38 AM CDTRiver Flood WarningTOPWabaunsee22 hr
May 7, 2:43 AM CDTAreal Flood AdvisoryTOPCoffey, Lyon3 hr
May 7, 5:15 AM CDTRiver Flood WarningTOPMarshall60 hr
May 7, 5:15 AM CDTRiver Flood WarningTOPRiley80 days
May 7, 5:46 AM CDTAreal Flood WarningTOPMorris6 hr
May 7, 7:39 AM CDTAreal Flood WarningTOPLyon, Morris, Wabaunsee6 hr
May 7, 9:30 AM CDTRiver Flood WarningTOPClay59 hr
May 7, 10:25 AM CDTRiver Flood WarningTOPDickinson64 hr
May 7, 10:45 AM CDTRiver Flood WarningTOPCoffey21 hr

Nearby

Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.